Journal of Symbolic Logic 71 (2):599 - 610 (2006)

Abstract
We prove conjugacy and generic disjointness of generous Carter subgroups in groups of finite Morley rank. We elaborate on groups with a generous Carter subgroup and on a minimal counterexample to the Genericity Conjecture
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.2178/jsl/1146620161
Options
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

PhilArchive copy


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 70,163
Through your library

References found in this work BETA

Add more references

Citations of this work BETA

Quelques Réflexions Inévitables.Frank O. Wagner - 2013 - Archive for Mathematical Logic 52 (1-2):159-171.
Conjugacy of Carter Subgroups in Groups of Finite Morley Rank.Olivier Frécon - 2008 - Journal of Mathematical Logic 8 (1):41-92.
In memoriam: Éric Jaligot 1972–2013.Adrien Deloro - 2014 - Bulletin of Symbolic Logic 20 (1):103-104.

Add more citations

Similar books and articles

Conjugacy of Carter Subgroups in Groups of Finite Morley Rank.Olivier Frécon - 2008 - Journal of Mathematical Logic 8 (1):41-92.
Bad Groups of Finite Morley Rank.Luis Jaime Corredor - 1989 - Journal of Symbolic Logic 54 (3):768-773.
Subsimple Groups.Frank Wagner - 2005 - Journal of Symbolic Logic 70 (4):1365 - 1370.
Generalized Fitting Subgroup of a Group of Finite Morley Rank.Ali Nesin - 1991 - Journal of Symbolic Logic 56 (4):1391-1399.
Fields of Finite Morley Rank.Frank Wagner - 2001 - Journal of Symbolic Logic 66 (2):703-706.
A Note on Superstable Groups.Jerry Gagelman - 2005 - Journal of Symbolic Logic 70 (2):661-663.
The Geometry of Forking and Groups of Finite Morley Rank.Anand Pillay - 1995 - Journal of Symbolic Logic 60 (4):1251-1259.
Generix Strikes Again.Bruno Poizat - 1989 - Journal of Symbolic Logic 54 (3):847-857.
Supersimple Ω-Categorical Groups and Theories.David M. Evans & Frank O. Wagner - 2000 - Journal of Symbolic Logic 65 (2):767-776.
Isolated Types in a Weakly Minimal Set.Steven Buechler - 1987 - Journal of Symbolic Logic 52 (2):543-547.
Subgroups of Stable Groups.Frank Wagner - 1990 - Journal of Symbolic Logic 55 (1):151-156.

Analytics

Added to PP index
2010-08-24

Total views
18 ( #608,228 of 2,506,510 )

Recent downloads (6 months)
1 ( #416,791 of 2,506,510 )

How can I increase my downloads?

Downloads

My notes